# SDR DALA2021110806841

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 REPAIR LOCATION FR21 TO FR23 AT STR 24L, ID TAG READS SRM 53-11-11 FIG 213 A/C 3260 04-14-10, "PERFORM NDT INSPECTION OF REPAIR FOR CRACKS PRIOR TO FLIGHT BY AD 2016-12-04. CORRECTIVE ACTION: COMPLIED WITH INSPECTION. OK FOR SERVICE. (2010260)
